MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLND SCR DEPTH GAGE

EXACTECH, INC. EQUINOXE; GLND SCR DEPTH GAGE
Catalog Number 321-15-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, when the surgeon was using the depth gauge at the time of surgery, he noticed that some of the color-coded scale marks of the gauge was missing in the surgical field.3 scale marks of the depth gauge, black, white, and green, were peeled away from the gauge, but only green was found.Because some of the color-coded marks of the gauge made of epoxy resin was peeled away in the surgical field, the surgeon tried to find all of them, but he couldnt do it.The surgery was finally finished leaving some of them in the surgical field.
 
Additional Manufacturer Narrative
Section h10: (h3) based on historical complaint data and the complaint devices, the cosmetic issue reported was likely the result of paint fading during years of normal processing/handling, which led to the epoxy paint chipping off.

Brand Name
EQUINOXE
Common Device Name
GLND SCR DEPTH GAGE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11076065
Report Number1038671-2020-00666
Device Sequence Number19479524
Product Code LXH
UDI-Device Identifier10885862087430
UDI-Public10885862087430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-15-09
Device Lot Number145105035
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;